# SDR SWAA2022020359325

- Difficulty date: November 6, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 34,398 hours, 20,324 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT HAS CORROSION ON RIGHT HAND SIDE. / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER SRM 51-60-07.
